# SDR CAXA106176

- Difficulty date: September 18, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N3597T
- Make and model: Snias AS350D
- Aircraft serial: 1126
- Aircraft time: 6,544 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pcu
- Part number: GC102578
- Part serial: 3082
- Condition: Inoperative
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED CARD, GENERATOR WOULD NOT COME ON LINE.  NOTE: INSTALLATION OF SECOND NEW CARD MADE SYSTEM FUNCTION NORMALLY.  RMA RO33208
